MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD
Model Number 3183
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the lead was explanted and replaced to address the issue.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22003669
Report Number1627487-2025-02222
Device Sequence Number15237809
Product Code LGW
UDI-Device Identifier05414734401692
UDI-Public(01)05414734401692(10)4245714(17)150928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2015
Device Model Number3183
Device Catalogue Number3183
Device Lot Number4245714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG